# SDR SWAA2025100311565

- Difficulty date: September 4, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AUXILIARY TRACK LOWER POSITION SLAT 7 AT RT WING.  REPLACED ANGLE LOCATED AUXILIARY TRACK LOWER POSITION SLAT 7 AT RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
